# SDR WX0A201708113285

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 46,335 hours, 39,126 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Disconnected
- Location: Tailcone Cable
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAILCONE UNSAFE LIGHT ILLUMINATED.  EMERGENCY DECLARED.  RECONNECTED RETAINING BALL ON CABLE & RETURNED EXTERNAL HANDLE TO STOWED POSITION.
